MathSciNet Relay Station
MathSciNet bibliographic data
MR2734454 (2012a:46048) 46E30 (46E35)
Hanche-Olsen, Harald; Holden, Helge The Kolmogorov-Riesz compactness theorem. Expo. Math. 28 (2010), no. 4, 385–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement